# SDR DALA2024121911827

- Difficulty date: December 19, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 59,823 hours, 42,725 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Worn
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN BEARING OF FLAP AND ELONGATED HOLES ON OUTB HINGE OF LH FLAP WERE FOUND. SUMMARY OF NRC 00684: OUTB HINGE OF LH FLAP WAS REPAIRED PER ER/A 622136-14 REV ORIG, SECTION I: PERMANENT REPAIR. "DTE" TIME CONTROLLED ITEM WITH LOG PAGE #0701683. ASSOCIATED ER/A 14-622136 ADDED FOR AC 9543. (LP #0717560)
